RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 317, Pages 174–199 (Mi znsl720)  

This article is cited in 1 scientific paper (total in 1 paper)

The solution of general KdV equation in a class of steplike functions

A. B. Khasanov, G. U. Urazboev

Al-Kharezmi Urgench State University, Khorezm, Uzbekistan

Abstract: In this work laws of evolution of the scattering data of the Sturm–Liouville operator with potential being solution of general Korteweg–de Vries equation and general Korteweg–de Vries equation with a source in a class of steplike functions are deduced.

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:1, 3625–3640

Bibliographic databases:

UDC: 517.9
Received: 26.10.2004

Citation: A. B. Khasanov, G. U. Urazboev, “The solution of general KdV equation in a class of steplike functions”, Questions of quantum field theory and statistical physics. Part 18, Zap. Nauchn. Sem. POMI, 317, POMI, St. Petersburg, 2004, 174–199; J. Math. Sci. (N. Y.), 136:1 (2006), 3625–3640

Citation in format AMSBIB
\Bibitem{KhaUra04}
\by A.~B.~Khasanov, G.~U.~Urazboev
\paper The solution of general KdV equation in a~class of steplike functions
\inbook Questions of quantum field theory and statistical physics. Part~18
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 317
\pages 174--199
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120832}
\zmath{https://zbmath.org/?q=an:1136.35082}
\elib{https://elibrary.ru/item.asp?id=9129826}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 136
\issue 1
\pages 3625--3640
\crossref{https://doi.org/10.1007/s10958-006-0187-6}


Linking options:
  • http://mi.mathnet.ru/eng/znsl720
  • http://mi.mathnet.ru/eng/znsl/v317/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Egorova I., Teschl G., “On the Cauchy Problem for the Kortewegde Vries Equation with Steplike Finite-Gap Initial Data II. Perturbations with Finite Moments”, J Anal Math, 115 (2011), 71–101  crossref  mathscinet  zmath  isi  elib  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:212
    Full text:67
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021